Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Took rephresh pro-B and helps ph balance. Bow have huge rash on cheeks. Side effect?

User rating for this question
Answered by
Practicing since : 2007
Answered : 1201 Questions
I recently took rephresh pro-B and its been about a week...seems to help my ph balance I have a huge rash on both cheeks? Can I take something to get rid of the rash..? should I stop using this pro b ?
Posted Mon, 23 Sep 2013 in Women's Health
Answered by Dr. Jorge Brenes-Salazar 39 minutes later
Brief Answer:
Yes, discontinue

Detailed Answer:

Given the temporal relation between the introduction of the probiotic supplement and the nature/location of the symptoms, an allergic reaction to any of the components of Refresh Pro B is possible; you could try an oral antihistaminic such as fexofenadine, cetirizine or diphenhydramine, and a topical low dose steroid as hydrocortisone for relief, as well as discontinuing the supplement. Some of the good quality yogurts, such as Greek yougurt, can provide appropiate probiotic support.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor